Publication
Title
Maximum likelihood estimation of Rician distribution parameters
Author
Language
English
Source (journal)
IEEE transactions on medical imaging / Institute of Electrical and Electronics Engineers [New York, N.Y.] - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0278-0062
DOI
10.1109/42.712125
Volume/pages
17 :3 (1998) , p. 357-361
ISI
000075656800004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 11.12.2021
To cite this reference